# SDR VNAA0008014

- Difficulty date: August 21, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 13,320 hours, 11,992 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: APS3D1000100A
- Part serial: 38393310
- Condition: Failed
- Location: Rt Propeller
- Part time: 5,774 hours, 5,456 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A RIGHT HAND PROPELLER OIL PRESSURE CAS MESSAGE.  THE CREW CALLED MAINTENANCE CONTROL AND ELECTED TO RETURN TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE PRESSURE SWITCH IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-12.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
